... problems, but is able to walk unassisted. Yesterday after taking a mucinex, he had major problems and needed to use a walker in order to feel that he wouldn't fall. Later in the day he was much better, and has been fine today off of the medication. I've been reading comments about that on the net, and many have been experiencing similar problems. I wonder if you have heard anything about that
20 Oct 2009
Severe dizziness is a serious side effect of Mucinex DM, and it is recommended to stop the medicine and and see the doctor.
Other known side effects are listed below:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:
severe dizziness, anxiety, restless feeling, or nervousness; confusion, hallucinations; or slow, shallow breathing.
Less serious side effects may include:
dizziness; headache; skin rash or itching; or nausea, vomiting, or stomach upset.
- Mucinex DM Information for Consumers
- Mucinex DM Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mucinex DM (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has recently been put on this drug (he is being treated for hallucinations and does have vascular dementia) He has started shaking and ...
1 answer • 9 Nov 2009
my son took mucinex d and still has a head ache. what can he take with mucinex d?
1 answer • 9 Jan 2011
Mucinex DM and it seems to help but I am wondering if this is alright. Also please explain how Mucinex works and what happens to the mucous if you ...
2 answers • 19 Feb 2012
1 answer • 20 Dec 2012
I am asking about serious side effects... Both my husband and I suffered bouts of cough for 10 days. OTC we got Mucinex D (after using other cold ...
2 answers • 10 Dec 2013